# SDR SB05009

- Difficulty date: January 18, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND SEVERAL EMERGENCY LIGHTS IN THE AFT GALLEY AREA INOPERATIVE.  MAINTENANCE REPLACED THE M1137 AND M1197 BATTERY PACKS.  OPERATIONAL CHECK GOOD.
